MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 PINNACLE DM LINER 60_51; TOTAL HIP JOINT REPLACEMENT PROSTHESIS

DEPUY IRELAND - 9616671 PINNACLE DM LINER 60_51; TOTAL HIP JOINT REPLACEMENT PROSTHESIS
Catalog Number 121860051
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that infected hip prostheses were removed and a prostalac was placed uneventfully after a thorough debridement and i&d were performed.The head and dm poly liner that were removed had been placed on (b)(3) 2023 due to dislocation.There was no surgical delay and no patient harm occurred.Doi: (b)(3) 2023(other implants).Doi: (b)(3) 2023(the head and dm poly liner).Dor: (b)(3) 2023.Affected side: left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(3).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PINNACLE DM LINER 60_51
Common Device Name
TOTAL HIP JOINT REPLACEMENT PROSTHESIS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18358750
Report Number1818910-2023-25631
Device Sequence Number18170025
Product Code LPH
UDI-Device Identifier10603295520313
UDI-Public10603295520313
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K200854
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121860051
Device Lot Number9777320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2023
Supplement Date Received by Manufacturer01/09/2024
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date01/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACTIS COLLARED STD SIZE 9; BI MENTUM ALTRX LNR 51 28; DLT TS CER HD 12/14 28MM +8.5; PINN CAN BONE SCREW 6.5MMX25MM; PINN SECTOR W/GRIPTION 60MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight95 KG